Pacific Journal of Mathematics

On conformal mapping of nearly circular regions.

Dieter Gaier

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 149-162.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036713

Mathematical Reviews number (MathSciNet)
MR0148880

Zentralblatt MATH identifier
0105.06102

Subjects
Primary: 30.40

Citation

Gaier, Dieter. On conformal mapping of nearly circular regions. Pacific J. Math. 12 (1962), no. 1, 149--162. https://projecteuclid.org/euclid.pjm/1103036713


Export citation

References

  • [1] J. Ferrand, Sur la deformation analytique d'un domaine, C. R. Acad. Sci. Paris 221 (1945), 132-134.
  • [2] M. S. Friberg, A new method for the effective determinationof conformalmaps, Thesis, University of Minnesota, 1951.
  • [3] A. R. Marchenko, Sur la representation conforme, C. R. (Doklady) Acad. Sci. USSR. 1 (1935), 289-290.
  • [4] I. I. Priwalow, Randeigenschaften analytischer Funktionen, Berlin, 1956.
  • [5] F. Riesz, Uber die Randwerte einer analytischen Funktion, Math. Zeit. 18 (1923),87-95.
  • [6] M. Riesz, Sur les functions conjugees, Math. Zeit. 27 (1928), 218-244.
  • [7] E. J. Specht, Esitmates on the mapping function and its derivatives in conformal mapping of nearly circular regions, Trans. Amer. Math. Soc, 71 (1951), 183-196.
  • [8] S. E. Warschawski, On Theodorsen's method of conformal mapping of nearly circular regions, Quart. Applied Math. 3 (1945), 12-28.
  • [9] S. E. Warschawski, On conformal mapping of nearly circular regions, Proc. Amer. Math. Soc, 1 (1950), 562-574.
  • [10] S. E. Warschawski, On the degree of variation in conformal mapping of variable regions, Trans. Amer. Math. Soc, 69 (1950), 335-356.
  • [11] S. E. Warschawski, On conformal mapping of regions bounded by smooth curves, Proc. Amer. Math. Soc, 2 (1951),254-261.
  • [12] S. E. Warschawski, On conformal mapping of variable regions, National Bureau of Standards Applied Mathematics Series, 18, (1952), 175-187.
  • [13] S. E. Warschawski, On a theorem of L. Lichtenstein, Pacific J. Math., 5 (1955), 835-839.
  • [14] S. E. Warschawski, On the distortion in conformal mapping of variable domains, Trans. Amer. Math. Soc 82 (1956), 300-322.
  • [15] A. Zygmund, Sur les functions conjugees, Fund. Math., 13 (1929), 284-303 Correction in 18 (1932), 312.
  • [16] A. Zygmund, Trigonometrical Series, Warsaw, 1935.